Medical Questions > Womens Health > Birth Control Forum

Bleeding after Plan B?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
if i experience dark brown bleeding 5 days after taking plan b and it has been going on for 3-4 days, is that an indication that i am not pregnant?
Did you find this post helpful?
|

User Profile
replied June 17th, 2011
Hello,

Welcome to ehealthforum

Plan B is an emergency contraceptive pill and since it contains high doses of hormone it can cause breakthrough bleeding,nausea,vomitting,delayed next period etc.
Though it is quite effective in pregnancy prevention but 1 to 2% chances of failure are present.
Your next period might be delayed by a week.But if they do not start even after 10 days of expected date consider visiting a Gynaecologist for evaluation.

Take Care!





|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.